# SDR DALA2021052702929

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 83,574 hours, 36,615 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3141 - ATB - DUE TO SLATS WOULD NOT RETRACT AFTER TAKEOFF. ATTEMPT TO RESET IN FLIGHT FAILED. CORRECTIVE ACTION: UPON ARRIVAL FOUND SLATS RETRACTED WITH FWC1 LH SLT SYNC 4CNA FAILURE MESSAGE ON PFR. FOUND FWC1 FAILED. SWAPPED FWC1 WITH FWC2. PLACED FWC2 ON MEL. SWAPPED FWC 1 AND 2 TO IT'S ORIGINAL POSITION. R/R FWC #1 PER A320 AMM 31-53. OPS CHECK NORMAL. MEL/PLAC REMOVED.
